Dubickas, A.
Large integer polynomials in several variables
Rendiconti del Seminario Matematico della Università di Padova, Tome 112 (2004) , p. 165-172
Zbl 1167.11303 | MR 2109959
URL stable : http://www.numdam.org/item?id=RSMUP_2004__112__165_0

Bibliographie

[1] F. Amoroso, Sur des polynômes de petites mesures de Mahler, C. R. Acad. Sci. Paris, 321 (1995), pp. 11-14. MR 1340074 | Zbl 0857.11007

[2] F. Amoroso, Algebraic numbers close to 1 and variants of Mahler's measure, J. Number Theory, 60 (1996), pp. 80-96. MR 1405727 | Zbl 0866.11060

[3] F. Amoroso, Algebraic numbers close to 1: results and methods, in: Number Theory, Tiruchirapalli, 1996 (V.K. Murthy, M. Waldschmidt eds.), Contemporary Mathematics 210, Amer. Math. Soc., Providence, RI, 1998, pp. 305-316. MR 1478500 | Zbl 0892.11023

[4] F. Amoroso, Upper bounds for the resultant and diophantine applications, in: Number Theory: Diophantine, Computational and Algebraic Aspects, Eger, 1996 (K. Györy, A. Pethö, V.T. Sós eds.), Walter de Gruyter, Berlin, 1998, pp. 23-36. MR 1628830 | Zbl 0910.11029

[5] F. Amoroso - S. David, Minoration de la hauteur normalisée des hypersurfaces, Acta Arith., 92 (2000), pp. 339-366. MR 1760242 | Zbl 0948.11025

[6] F. Amoroso - M. Mignotte, Upper bounds for the coefficients of irreducible integer polynomials in several variables, Acta Arith., 99 (2001), pp. 1-12. MR 1845359 | Zbl 0978.11007

[7] Y. Bugeaud, Algebraic numbers close to 1 in non-archimedean metrics, The Ramanujan J., 2 (1998), pp. 449-457. MR 1665321 | Zbl 0918.11039

[8] A. Dubickas, On algebraic numbers close to 1, Bull. Australian Math. Soc., 58 (1998), pp. 423-434. MR 1662183 | Zbl 0927.11050

[9] A. Dubickas, On certain geometric mean of the values of a polynomial, Liet. Matem. Rink., 40 (2000), pp. 17-27. MR 1801782 | Zbl 0990.11062

[10] A. Dubickas, Three problems for polynomials of small measure, Acta Arith., 98 (2001), pp. 279-292. MR 1829627 | Zbl 0972.11102

[11] G. Everest - T. Ward, Heights of polynomials and entropy in algebraic dynamics, London, Springer, 1999. MR 1700272 | Zbl 0919.11064

[12] K. Mahler, On the zeros of the derivative of a polynomial, Proc. Roy. Soc. London, Ser. A, 264 (1961), pp. 145-154. MR 133437 | Zbl 0109.25005

[13] M. Mignotte, On algebraic integers of small measure, Colloq. Math. Soc. János Bolyai, 34 (1981), pp. 1069-1077. MR 781176 | Zbl 0543.12002

[14] M. Mignotte, An inequality about irreducible factors of integer polynomials, J. Number Theory, 30 (1988), pp. 156-166. MR 961913 | Zbl 0648.12002

[15] M. Mignotte - M. Waldschmidt, On algebraic numbers of small height: linear forms in one logarithm, J. Number Theory, 47 (1994), pp. 43-62. MR 1273455 | Zbl 0801.11033

[16] A. Schinzel, Polynomials with special regard to reducibility, Encyclopedia of Mathematics and Its Applications 77, Cambridge, Cambridge University Press, 2000. MR 1770638 | Zbl 0956.12001

[17] W. Schmidt, Diophantine approximation, Lecture Notes in Mathematics 785, Berlin-Heidelberg-New York, Springer, 1980. MR 568710 | Zbl 0421.10019